Title

Recurrence Relations and Reliability Measures in Slash and Skew-Slash Distributions

Document Type

Article

Language

eng

Format of Original

28 p.

Publication Date

6-2014

Publisher

Akadémiai Kiadó

Source Publication

Studia Scientiarum Mathematicarum Hungarica

Source ISSN

0081-6906

Original Item ID

doi: 10.1556/SScMath.51.2014.2.1278

Abstract

In recent years, slash and skew slash distributions have been employed, as flexible models, in various fields. In this paper, we study several properties of these distributions in both univariate and multivariate cases. Some recurrence relations for the probability density functions are derived and the behavior of reliability measures, such as hazard rate and mean residual life, associated to these distributions are investigated.

Comments

Studia Scientiarum Mathematicarum Hungarica, Vol. 51, No. 2 (June 2014): 243-270. DOI.